# SDR AWXA200500215

- Difficulty date: February 4, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 18,924 hours, 7,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC-4 CHECK EXFOLIATION CORROSION WAS FOUND AROUND FASTENER HOLES ON SILL BEAM AT BULK CARGO DOOR FR 60+11 INCHES, STR 38 RT.  MAINTENANCE CUT OUT DAMAGED SECTION OF SILL BEAM AT BULK CARGO DOOR FR 60+11 INCHES, STR 38 RT; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-49 FIG 203.
